# SDR FDEA202001060027

- Difficulty date: January 6, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT OUTBOARD  HOLE   SURFACE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT   OUTBOARD  HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  08. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. #: 1-5750-  T0351773 PART 1 STEP 3. TITLE: WINGS- FLIGHT SURFACES -EO 1-5750-7-5002- LH WING-   OUTBD FLAP, INBD FWD HINGE (WING SIDE) -CORROSION REPAIR. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100.
